Do these drugs give you shocks? | Addiction to Rehabilitation
You are here:Home-Anxiety Disorders-Do these drugs give you shocks?
Do these drugs give you shocks?2019-05-25T08:38:55-08:00

Self Help Recovery from Addictions Forums Anxiety Disorders Do these drugs give you shocks?

Viewing 1 post (of 1 total)
  • Author
    Posts
  • Anonymous
    Inactive
    Post count: 12

    I take 2 ssri’s, a benzo and a sleep aid. Have for years. Addicted unfortunately.

    If I wake up and go to work in the morning, then come home and decide to nap (Which happens if it was a tough morning), my comfy bed and relaxed body can only be enjoyed for about 30 minutes. That’s when I get shocks in my head. Sometimes I can feel them coming and wake before they do and as I go back into sleep I feel it creeping up on me again. They are sometimes painful and for the first time it triggered a panic attack. I felt like I was having a stroke. Weakness in arm and legs and face. Could’ve been that I got freaked and immediately got up with sleepy legs OR something else.

    So…I can’t nap. I don’t nap often, but it sucks that I can’t. The train ride home from weekend work sites is about 1.5 hours. I want to sleep but I get zapped/shocked awake and people sitting around me are like “What?”…

    Are these shocks at all threatening to ones health? Why do they happen? Any experiences to share or ways of keeping them at bay?

Viewing 1 post (of 1 total)
  • You must be logged in to reply to this topic.